PDA

View Full Version : What happened to my skin???


Jsong121
07-23-2015, 03:45 PM
My skin has always been very smooth and soft but a couple days ago I went on vacation and forgot to bring my cetaphil moisturizing LOTION which is my daily moisturizer. My trip was to South Korea to visit family..so I actually bought cetaphil moisturizing CREAM and I used it after my shower that night. The next morning, I wake up and my skin feels extremely rough sort of like sandpaper. It s been three days since then and I ve been using aveeno daily moisturizer but it hasn t done anything..I excercise a lot and eat healthy and my skin looks smooth but feels very rough. Can anyone explain what s happening? (18 Y/O Male)

MSNik
07-25-2015, 04:48 AM
Jsong,
There is no difference in the mositurizing lotion than the cream, except that the cream is heavier and has more humectant, which is the moisturizer in it. This isnt causing you to feel like sandpaper, something else is.

ITs possible you are allergic to something. Possibly even the detergent in the pillow case you are sleeping on. If the laundry is using a ton of bleach, that can cause it too. Are you staying in a hotel? That usually means tons of bleach in the laundry. If you are swimming in a pool, the chlorine in the pool can do this as well.

Give you skin a break for a week. Just use a gentle cleanser and nothing else and let it breathe. See what happens...Dont try to scrub the sandpaper feelign away, as you will just aggravate your skin further. Let it rest. Keep it clean and stay out of the sun if possible. Wear a hat if you have to be outside.

You should feel a difference in a few days.
MSNik